# SDR RAIA980302

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- Engine: Garrtt TPE3312UA
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 30 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BRL - FLT 7541 - RIGHT ENGINE FUEL LOW PRESSURE CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE FUEL LOW PRESSURE SWITCH.  (X)
